# SDR DL733990247

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING STEEL GUSSET WERE FOUND WITH A .20 INCH CRACK AT THE UPPER AFT CORNER OF THE L1 COCKPIT WINDOW CUTOUT.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A STEEL DOUBLER AND ALUMINUM TRIPLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366614-14, REV C.
